# SDR REXA2024080500613

- Difficulty date: June 17, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 21,926 hours, 16,689 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH6703657413
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT DOOR (SB1436) UPPER FORMER CRACKED    REPAIRED IAW ENDEAVOR EA CRJ952-16860 REV IR DATED 6/20/24.
